# SDR AU970369

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2460 · DC Power Distribution System
- Part: Device
- Part number: 9036102334
- Condition: Faulty
- Location: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) HALL EFFECT DEVICE FOR BATTERY BUS TIE RELAY FAULTY
